# SDR SWAA2024123071498

- Difficulty date: November 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN ON 1016 WEB LBL9 TO LBL15; AND BS1027 LBL7 WL208. MARKED<[01] STEPS 1-2 COMPLETE.   REWORKED CORRODED STRUCTURE AND TREATED AT AFT CABIN ON 1016 WEB LBL9 TO LBL15; AND BS1027 LBL7 WL208 IAW EA 24-153-03337.
